Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Schur indices and the Galois group


Author: Eugene Spiegel
Journal: Proc. Amer. Math. Soc. 81 (1981), 189-190
MSC: Primary 20C05; Secondary 12A55
DOI: https://doi.org/10.1090/S0002-9939-1981-0593453-8
MathSciNet review: 593453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that the order of the Schur index of an irreducible representation divides the order of a certain subgroup of the Galois group of a cyclotomic extension of the ground field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C05, 12A55

Retrieve articles in all journals with MSC: 20C05, 12A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0593453-8
Article copyright: © Copyright 1981 American Mathematical Society